# SDR FDEA202010272660

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63100
- Aircraft time: 3,512 hours, 1,625 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251214
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE STA 560 APPROXIMATELY LEADING EDGE FORMER IS CRACKED AND HAS MISSING FASTENER.  REMOVED AND REPLACED NOSE FORMER RT WING LEADING EDGE STA 56O APPROXIMATELY, IAW BAC DWG 114T2512 REV D AND FEDEX EA H-5720-T0357603 (P1) TITLE: WINGS-SECONDARY WING STRCT-RT WING, LEADING EDGE, ANGLE, OSS 566, ALTERNATE FASTENERS.
